# SDR 98ZZZX249

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6898642
- Condition: Worn
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION - RECEIVED GEAR FROM ALLISON, TAG INDICATED THE PART WAS NEW.  THE VISUAL INSPECTION OF GEAR INDICATED THE GEAR WAS USED AND UNSERVICEABLE BY AIR LOG ENGINE SHOP STANDARDS.
